# SDR DL733992827

- Difficulty date: December 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Wrong Part
- Location: Mlg Wheel
- Component: B737M
- Stage of operation: TO
- Nature of condition: W
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, NR 3 MAIN WHEEL ASSY DEPARTED A/C.  FOUND WRONG INNER BEARING INSTALLED IN THE WHEEL ASSEMBLY.  REPLACED WHEEL AND AXLE.
